# SDR UPS99830682

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door Track
- Condition: Cracked
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AIR CONDITIONING COMPT DOOR FWD TRACK IS CRACKED.  REMOVED RIVETS, REMOVED TRACK AND REPLACED TRACK WITH RIVETS IAW DC8 S RM 51-1-21.
